| Model Number |
MS1-4590R |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation as it remains in-situ.Root cause is unable to be determined at this time.
Event or Problem Description
Information was received that the rod was not lengthening well.There was no patient injury reported and it is unknown if a revision procedure is planned.